Ege, N, Erbas, B and Prikazchikov, D (2015) On the 3D Rayleigh wave field on an elastic half-space subject to tangential surface loads. Journal of Applied Mathematics and Mechanics (ZAMM), 95 (12). pp. 1558-1565. ISSN 1521-4001

Full text not available from this repository.


This study is concerned with analysis of the Rayleigh wave field in a 3D isotropic elastic half‐space subject to in‐plane surface loading. The approach relies on the slow time perturbation of the general representation for the Rayleigh wave eigensolutions in terms of harmonic functions. The resulting hyperbolic‐elliptic formulation allows decomposition of the original vector problem of 3D elasticity into a sequence of scalar Dirichlet and Neumann problems for the Laplace equation. The boundary conditions for these are specified through a 2D hyperbolic equation. An example of an impulse tangential load illustrates the efficiency of the derived asymptotic formulation, with the results expressed in terms of elementary functions.

Item Type: Article
Uncontrolled Keywords: Rayleigh wave, asymptotic model, tangential load
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Physical and Geographical Sciences
Depositing User: Symplectic
Date Deposited: 30 Nov 2015 15:45
Last Modified: 03 May 2019 10:01

Actions (login required)

View Item
View Item